If you’ve ever taken shrooms, you may have experienced a headache afterwards. This is a common side effect of shrooms, and it can range from mild to severe. While the exact cause of these headaches is unknown, there are a few theories as to why they occur.
One theory is that the psychoactive compounds in shrooms can cause a temporary increase in blood pressure, which can lead to headaches. Another theory is that the body’s reaction to the psychoactive compounds can cause a release of neurotransmitters, which can also lead to headaches.
It’s important to note that these headaches are usually not dangerous and will usually go away on their own. However, if you experience a severe headache after taking shrooms, it’s important to seek medical attention.
If you’re prone to headaches, it’s best to avoid taking shrooms. If you do decide to take them, make sure to drink plenty of water and take breaks throughout your trip to help reduce the risk of headaches. Additionally, it’s important to take shrooms in a safe and controlled environment, as this can help reduce the risk of experiencing a headache afterwards.